# SDR AU960902

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 503106680003
- Condition: Disintegrated
- Location: Dc Generator-Alt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE DRIVEN GENERATOR DISINTEGRATED - DAMAGE CAUSED TO NO1 ENGINE THROTTLE CABLE - INVESTIGATION FOUND DEFORMATION OF THE BACK PLATE CASTING WHICH MAY HAVE ALLOWED A MISALIGNMENT RESULTING IN INTERNAL FAILURE
